# SDR SCNA20131001137

- Difficulty date: September 23, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT, RT ANGLE, BS 540 CRACKED AT BL 0 ATTACHMENT POINT. R & R BREAK ASSY.
